# SDR USAASB98100

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20124
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY AISLE LIGHTS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE M1132 EMERGENCY LIGHT CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
